# SDR HEEA083040

- Difficulty date: January 6, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N3116L
- Make and model: Bell 206L-3
- Aircraft serial: 51529
- Aircraft time: 11,652 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: S9001EC1
- Part serial: NA
- Condition: Damaged
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL VALVE HAS NO STOPS WHEN ROTATED.
